# SDR DALA2022122008246

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 132,808 hours, 19,846 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB, LT FUEL QTY INOP APPROX. ONE HOUR AFTER DEPARTURE. UNABLE TO CONTINUE ETOPS.  FQIS BITE FAULTS LEG 0 LMTU CONTAMINATED, 601. R/ R LM TANK WIRE HARNESS AND TANK UNITS 1,3,5,6 IAW FIM 28-41 -815-847-004 AND AMM 28-41.  RE-INSTALLED LT MAIN TANK ACCESS PANELS IAW AMM 28-11, NO LEAKS NOTED, ALL INDICATIONS NORMAL. C/W SFAR 88 AND ALL CDCCL'S FQPU OPS CK AND FQIS DENSITOMETER OPS TEST OK.
